# SDR UPS802731

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Part number: 3773479516
- Condition: Corroded
- Location: Fs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND FLOOR SUPPORT FITTING CORRODED AT FS 1580, LONGERON 21L.  REPLACED FITTING PER SRM 51-1-20D.
